# SDR FDEA202410041420

- Difficulty date: October 4, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63140
- Aircraft time: 2,566 hours, 1,284 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[NUMBER 3 SLAT, DENT ON UPPER SURFACE APPROX. 7 INCHES FROM OUTBD EDGE AND 6   INCHES FROM T/E. (MARKED) REPAIRED LH WING L/E # 3 SLAT TRAILING EDGE WEDGE AT WS OSS 818 IN REF TO 767 SRM 57-43-  02-2R, PG 1-2 DETAIL I & III, FIG.201 SHEETS 1 & 2, 767 SRM 51-70-10-2R THIS IS A MAJOR REPAIR. SEE   JPF FOR WORK ACCOMPLISHED.
